MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 620-2261511-01
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), the device would not power up.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d2.The device was returned to zoll medical corporation for evaluation.Device logs indicated the most recent recorded date was 11/07/2025, suggesting the device was not used during the reported event.Review of available logs found no evidence of unexpected shutdowns, resets, or other abnormalities.An internal inspection was performed due to the device's age and identified no anomalies.The device passed all functional and performance testing with no fault found.The device was recertified for clinical use.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24877631
Report Number1220908-2026-01417
Device Sequence Number10084488
Product Code MKJ
UDI-Device Identifier00847946019761
UDI-Public(01)00847946019761
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2261511-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale